# SDR CALA9900235

- Difficulty date: March 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14106
- Make and model: Boeing 757224
- Aircraft serial: 27296
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Cargo Doorway
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND AFT HOLD THRESHOLD ATTACHMENT ANGLE CORRODED.  THE THRESHOLD ANGLE WAS REPLACED IAW BOEING DRAWING NR 146N5391.
